FAQs related to Ciprofloxacin 500 Mg
Is Ciprofloxacin safe?
Ciprofloxacin is a relatively safe drug. However, it is not devoid of side effects and hence should only be taken if prescribed by a doctor in the appropriate dose, frequency, and duration as advised.
Can the use of Ciprofloxacin cause diarrhea?
Yes, the use of Ciprofloxacin can cause diarrhea. It is an antibiotic which kills the harmful bacteria. However, it also affects the helpful bacteria in your stomach or intestine and causes diarrhea. If you are experiencing severe diarrhea, talk to your doctor about it.
Can I stop taking Ciprofloxacin when I feel better?
No, do not stop taking Ciprofloxacin and complete the full course of treatment even if you feel better. Your symptoms may improve before the infection is completely cured.
Can the use of Ciprofloxacin increase the risk of muscle damage?
Yes, use of Ciprofloxacin is known to increase the risk of muscle damage, commonly in the ankle (achilies tendon). Muscle damage can happen in people of all ages who take Ciprofloxacin. Inform your doctor if you feel any kind of muscle pain while using this medicine.
Can I take Ciprofloxacin with paracetamol?
Ciprofloxacin is not known to have any clinically meaningful interaction with paracetamol. However, interactions can occur. Talk to your doctor before using both the medicines together.